# SDR AWXA200300164

- Difficulty date: February 1, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,849 hours, 34,366 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 2024T3032
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK 2 EACH CRACKS WERE FOUND ON BS 178 BULKHEAD WEB AT LBL 5, WL 200 TO WL 201.25. MAINTENANCE CUTOUT CRACKS ON BS 178 BULKHEAD WEB AT LBL 5, WL 200 TO WL 201.25; PERFORMED HFEC INSPECTION OF CUTOUTS TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER AND 3 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG. 275-279, FIG. 210.
